# SDR DL76S030395

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 53,236 hours, 25,884 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED SPOT ON LEFT OUTBOARD AILERON.  REPAIRED AILERON.
